# SDR DALA2021031801545

- Difficulty date: March 17, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 77,171 hours, 13,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1820 DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 PAX CABIN FLOOR STRUCTURE CORROSION AT STA 325 LBL55. REPAIRED PER ERA 590091-14. (LP 175183)
